# SDR CALA2020110401241

- Difficulty date: November 3, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 65,294 hours, 27,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: D5337090121000
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT SIDE FASTENER HOLE ''B'' ON THE PRESSURE PANEL BETWEEN FR 35 & FR 36, REF EA 5330-05216 REV. "B".  CRACK LOCATION 6 O'CLOCK, REF AAR N/R: 9469143 GENERATED BY: V909151.  INSTALLED REPAIR AT RT SIDE PRESSURE PANEL BETWEEN FR 35-FR 36, AS PER UNITED EA 5330-05216 REV "B", REF AAR N/R"9469143 WORK ACCOMPLISHED BY: V892246 INSPECTED BY: V095635 ADD EMP:V892246.
